# SDR ASOA201100425

- Difficulty date: February 21, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 30,571 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 SEAT TRACK HAS CORRODED HARDWARE AND IS GOUGED.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
